# SDR DHL2006807502

- Difficulty date: November 2, 2006
- Submitted: November 23, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 89,216 hours, 27,811 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Part time: 89,216 hours, 27,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E UPPER FORMER CRACKED STA 372.750.  REMOVED FASTENERS IAW SRM 51-1-21.  PERFORMED STOP HOLE AND FABRICATED REINFORCING ANGLES (AL7075T6 0.040") IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED REINFORCING ANGLES IAW SRM 57-2-0 PG 9-10, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
